# SDR UIEA2019032203625

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 15513241
- Part serial: 010C2880
- Condition: Loose
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN CORD FOR SECURING ELT TO RAFT IS TORN LOOSE FORM ELT LT SIDE OF CABIN. ( REMOVED AND REPLACED CONTROL ELT IAW AMM 25-63-03. )
